# SDR GLBA20111130G

- Difficulty date: November 29, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 32,574 hours, 39,619 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Debonded
- Location: Pax Door
- Component: Door, Beech
- Component part number: 129400034605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION,  FOUND THE AS DOOR INNER SKIN DEBONDED FROM FWD EDGE TO AFT EDGE INWARD FROM LWR EDGE 1.2", DEBONDED 3" AT THE FWD & AFT EDGES.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-52-010.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
